# SDR DLM11030010

- Difficulty date: January 2, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 43,984 hours, 6,114 cycles
- System (JASC): 2330 · Entertainment System
- Part: Display
- Condition: Failed
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT 1B VIDEO SCREEN HAD ELECTRICAL ODOR.  LIQUID SPILLED IN AREA ODOR DISSIPATED SCREEN NOW INOPERATIVE.   REACTIVATED SEAT ENTERTAINMENT SYS. FOUND BAD SDU CAUSED SCC IN AUDIO/VIDEO UNIT TO FAIL. REPLACED SDU AND AUDIO/VIDEO UNIT LOADED S/W SEAT ENTERTAINMENT SYS OPS NORMAL.
